# SDR UIEA2017062301054

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,069 hours, 18,096 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 57A0292
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ANNUNCIATED.  R & R THE ECU IAW 49-61-05. OPERATIONAL CHECKED NORMAL.
